# SDR CA990125015

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Part number: 687
- Condition: Broken
- Location: Nr 1 Generator
- Component: Auxilec, 8260121
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE NR 1 DC GENERATOR WAS LOST.  AIRCRAFT RETURNED.   INVESTIGATION FOUND ONE WIRE BROKEN AT THE GENERATOR TERMINAL BLOCK.
